3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 07-15-2007, 12:14 AM   #1
Hespa
 
Join Date: Jul 2007
Location: Houston
Posts: 1

S/C/G: 195/195/140

Height: 5'4"

Unhappy "Fat Witch with Major Depressive Disorder"

I have been on Effexor for over a year, but only starting gaining weight sometime after I started my new job in Jan. 07 and moved my invalid father in law in with us. I only work 32 hours a week (Fri, Sat and Sun) and care for my invalid father in law Mon - Thurs. I can't quit this job, because I am also the sole support for my family. I am married (2years to a wonderful man who has gone back to college to become a nurse and graduates in 2 years) and have 2 stepsons (my 2 sons and his oldest are grown) that still live at home with us. I went on nutrisystem and lost 11 pounds this summer, then got off because they kept sending horrible substitutes instead of what I ordered. Since then I have gained that 11 lbs back and more. I really thought that the Effexor was working, until looking back over the last several months and have realized that more than my weight is getting out of control. I have started having panic attacks again, trouble putting my thoughts together, mood swings, trouble sleeping and increased pain (probably psychosomatic). Anyway, I really want to get back into my clothes and stop having to wear scrubs and stretchy clothes. I do not mean to sound this pathetic....but there you have it.
Hespa is offline   Reply With Quote
Old 07-15-2007, 01:52 AM   #2
Rosebud
 
Justwant2Bhealthy's Avatar
 
Join Date: Jan 2007
Location: Ontario, Canada
Posts: 6,944

S/C/G: 30/Goal Met:L-XL/relosing some

Default

DARLIN' ~ you are being way too hard on yourself!!! Right now, you are just discouraged; but as I just told another young lady ~ start with what you can do; what is possible now; THESE FEELINGS WILL PASS; you can overcome this set-back. START with one step and one day-at-a-time.

START NOW ~ get a notebook and write down everything you are eating and doing to burn energy; create a plan for healthy eating and so many minutes or steps (whichever you prefer); map it out for yourself; and you are on your way again ...

TRUST ME ~ we all have felt down now and then; many of us have had stalls and plateaus and set-backs. THE KEY IS TO FORGIVE YOURSELF AND KEEP ON GOING!!! Look around this site and soon you will see others who have great ideas and tips to overcome slumps; AND YOU CAN OVERCOME TOO!

TODAY IS JUST THE FIRST DAY of your successful journey; AND PLEASE FIND A NICER NAME FOR YOURSELF (not that nasty "W" word); shoo those neggies away! KEEP COMING BACK ~ read the success stories and they will encourage you soo much. ROSEBUD
__________________
ONE-STEP-AT-A-TIME PHIL 4:13 " I CAN "
YA GOTTA HAVE FAITH KEEP ON, KEEPIN' ON
= 10 lbs ...
115 lbs + 16 Single Sizes Gone Forever! -- 100 lb tumor = ONEDERLAND!
Progress Pics: http://www.3fatchicks.com/forum/look...ml#post4361876
Justwant2Bhealthy is offline   Reply With Quote
Old 07-15-2007, 04:30 PM   #3
Senior Member
 
mkjohn's Avatar
 
Join Date: Feb 2006
Location: Wyoming
Posts: 131

S/C/G: 190/187/140

Default

you may want to talk with your doc. You might be on the wrong meds to start. I know when I took Lexapro I was a major witch. Come to find out I was allergic to the med. Mood swings are a major problem for me as well. I take Abilify to help with those and can't tell you the difference that they make.

Just---is right. You are just down on yourself way to much. Things will look up and when you put your plan together you will start to feel better.

Good Luck
Keitha
__________________


mkjohn is offline   Reply With Quote
Old 07-29-2007, 11:47 AM   #4
I'm not drunk, I have MS.
 
ShootingStar's Avatar
 
Join Date: Jul 2007
Location: Nevada USA
Posts: 114

S/C/G: HW:250/SW://170

Height: 5'8" Apple Shape

Default

Um, about the word "witch". Hespa is Wiccan and means it in a positive way

Anyway, not to sound trite, but could it be the HUGE stress you are experiencing right now? The cortisol connection and what have you? I know for me, I get fat when I get married and skinny(er) when the guy is gone. I've done this twice before. Thinking back, at anytime of major stress, on goes the belly. Of course, I have no solutions. A change of meds may be in order. Gotta try different ones until you find the "magick" substance. Heh.

Blessed Be
__________________
*Weight Watchers 11/17/17*
ShootingStar is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -4. The time now is 08:40 PM.



Search Engine Optimization by vBSEO 3.3.2